# SDR IPXA2019071644539

- Difficulty date: July 9, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC75011501
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C TAILCONE RT UPPER PRODUCTION DOUBLER IS CHAFED AT STA. 2165 AND X=36.5. REPAIRED CHAFED TAIL CONE IAW EO MD11-5350-66790-A. (MINOR)
